Prayers for Bobbi

grandmatoall

Bobbi, Sandy and Roxy.
Aug 30, 2008
5,470
1,414
113
Idaho
I went to the doctor this morning. My blood pressure is extremely high. 188/95. They retook it later and it was 160/95. I took it an hour later and it was 167/90. I have been suffering with headaches and this is probably why. I have to track my BP for 3 days and report back. He made me promise. If I feel worse or it gets higher, I have to call him. He will order more BP meds. He is very concerned.

My blood pressure some times jumps to 140/85 but it goes right back down. Usually it is in the 120/80's. I am not sure why it is acting up. I know prayers work. Please say one for me. Hugs and love.
 

pawbaby

Moderator
Aug 29, 2008
9,671
1,918
113
Oh no Bobbi, I'm so sorry. Of course I'll be keeping you in my thoughts and prayers. :prayer: I wondered if this could be a side effect to your new med they put you on for your RA? Praying your doctor will find the right medication combination to get your blood pressure under control.

Take care okay? Love you!! :hugs:
 

Rocksu

Partners Plus
Jan 22, 2016
723
0
16
Sending you prayers! Hope your blood pressure decreases to the normal soon.
 

pawbaby

Moderator
Aug 29, 2008
9,671
1,918
113
Thinking of you Bobbi, and hoping you're feeling better today and that your blood pressure has stabilized. :prayer: :hugs:
 

grandmatoall

Bobbi, Sandy and Roxy.
Aug 30, 2008
5,470
1,414
113
Idaho
​Thank you ladies. I do feel a little better. It is lower but still too high. It keeps jumping around.
 

grandmatoall

Bobbi, Sandy and Roxy.
Aug 30, 2008
5,470
1,414
113
Idaho
I spoke too soon. I was awake, so I took it at 3:45 am. It is 185/108. I will call Dr. Pelton in the morning. It got down to 146/77 yesterday afternoon... But it has been climbing since then. It has me worried a bit.
 

LynnR

Lynn, Benji, Calleigh, Maggie
Oct 13, 2009
14,299
2,706
113
Cranbrook, B.C. Canada
Bobbi I hope your doctor can do something to lower your blood pressure. I will keep you in my :prayer: today and hope something can be done. and lots of :prayer:
 

Candy

Owner/Admin
Staff member
Aug 29, 2008
32,507
6,214
113
Washington State
Gee Bobbi, i am sorry, yes you better call your Doc before it gets out of hand. Will be :prayer: for you ! :hugs:
Something similar happened to my Mom couple yrs ago when they changed her meds. Keep us posted please !
 

pawbaby

Moderator
Aug 29, 2008
9,671
1,918
113
It sounds to me like they need adjust your medications again or change them completely to something that works better for you. Let us know what your doctor says Bobbi. Praying that your blood pressure will return to normal soon.

I hope you feel better soon and please take it easy Bobbi.

 

grandmatoall

Bobbi, Sandy and Roxy.
Aug 30, 2008
5,470
1,414
113
Idaho
Thank you everyone. I don't understand why it is jumping all over the place. You wouldn't think it would be so high one time, drop 40 points the next time, then be back up the next. I must be weird.

It has me puzzled.
 

pawbaby

Moderator
Aug 29, 2008
9,671
1,918
113
Thank you everyone. I don't understand why it is jumping all over the place. You wouldn't think it would be so high one time, drop 40 points the next time, then be back up the next. I must be weird.

It has me puzzled.
Bobbi, I just sent you and email with some information and a PM. I believe that your RA drug the Arava is causing the problem. In clinical studies it clearly states that it can cause severe hypertension in people that normally don't have a problem with their blood pressure. I hope your doctors get this straightened out and you stablized as soon as possible. I'm worried because your blood pressure was so high.

Let us know what your doctor(s) say okay? :hugs:

 

Connie

Featured Seller
Oct 19, 2009
3,463
497
83
Minot, ND
Gosh, Bobbi...I'll sure pray that your blood pressure straightens out. Looks like Cory may have found the answer. Funny how we take meds and they help one thing, but mess up other things. Love and hugs to you!
 

grandmatoall

Bobbi, Sandy and Roxy.
Aug 30, 2008
5,470
1,414
113
Idaho
Thank you for the information and the phone call, Cory. I love talking to you. It helps a lot. I also talked to the pharmacist and he said the same thing. I am calling Dr Pelton in the morning with the updated list. And I have an appointment with Dr Lagwenski on Tuesday. My BP has been a little lower this afternoon. I hope it stays down.

Now, I am going to take these articles to bed and read up on them. Thank you again for the information and the prayers.

Hugs,
Bobbi
 

grandmatoall

Bobbi, Sandy and Roxy.
Aug 30, 2008
5,470
1,414
113
Idaho
Thank you all for the prayers and well wishes. You always make me feel better... and I am a firm believer in the power of prayer. Love you all.
 

pawbaby

Moderator
Aug 29, 2008
9,671
1,918
113
I hope you had a better night's sleep Bobbi and that your blood pressure is not so high today. I'm so glad the pharmacist agreed that the Arava was causing the problem with your blood pressure. I would think that they will discontinue it based on your serious side effects. Hopefully they will find a different drug for your RA that won't cause severe side effects.

Thinking of you today and you're in my prayers. :prayer: :hugs:
 

grandmatoall

Bobbi, Sandy and Roxy.
Aug 30, 2008
5,470
1,414
113
Idaho
Continued :prayer: for you Bobbi hopefully your doctor will get your BP under control. It must be really scary for you ! :flower:
Thank you. Yes, it is worrying. I am feeling fine. It was high this morning so I quit taking it.

I hope you had a better night's sleep Bobbi and that your blood pressure is not so high today. I'm so glad the pharmacist agreed that the Arava was causing the problem with your blood pressure. I would think that they will discontinue it based on your serious side effects. Hopefully they will find a different drug for your RA that won't cause severe side effects.

Thinking of you today and you're in my prayers. :prayer: :hugs:
I see Dr Lagwenski on Tuesday, but I think Dr Pelton is going to call him. I am supposed to quit taking it any time I have an infection. I have a sinus infection I am taking antibiotics for. I didn't take it today. It is working out. I read the side affects that Cory sent me and I am having bad leg cramps, too... plus the BP problems. I have to take my BP again in an hour. We will see if it is helping with not taking it today. No headaches so far.

It was 172/90 this morning and 164/83 just now. It will take a few days to get out of my system.

Love you, too.